Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Generating a Variable from the Tail of the Normal Distribution

George Marsaglia
Technometrics
Vol. 6, No. 1 (Feb., 1964), pp. 101-102
DOI: 10.2307/1266749
Stable URL: http://www.jstor.org/stable/1266749
Page Count: 2
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102